From REU and EXCEL Programs at Lafayette College
Asterisks denote undergraduates. A full list of journals that have published articles with Lafayette or REU student co-authors appears at the end of this list.
Sandy Balkin*, Deborah Cousins*, Christopher Orr*, and Clifford Reiter, “Short periods of continued fraction convergents modulo m: a generalization of the Fibonacci case,” The Fibonacci Quarterly, 33 3 (1995) 222-233.
Sarah Drucker*, Evan Fisher, and Imola Fodor*, ” On random walks and levels of the form na,” The Rocky Mountain Journal of Mathematics, 26 1 (1996) 117-134.
Gary Gordon, Eleanor McDonnell*, Darren Orloff*, and Nen Yung, “On the Tutte polynomial of a tree,” Congressus Numerantium, 108 (1995) 141-151.
Gary Gordon and Eleanor McDonnell*, “Trees with the same degree sequence and path numbers,” Discrete Mathematics, 147 (1995) 297-300.
List of Journals
Ars Combinatoria; Chaos, Solitons & Fractals; Classical and Quantum Gravity; College Mathematics Journal; Combinatorics, Probability, and Computing; Communications in Algebra; Comparative Biochemistry & Physiology Part A; Computational Complexity ; Computers & Graphics; Congressus Numerantium; Discrete Applied Mathematics; Discrete Mathematics; Discrete and Computational Geometry; Electronic Journal of Combinatorics; Fibonacci Quarterly; Geometriae Dedicata; Houston Journal of Mathematics; IEEE Transactions on Reliability; Institute of Electrical and Electronics Engineers Transactions on Reliability; International Journal of Algebra and Computation; International Journal of Theoretical Physics; Journal of Combinatorial Mathematics and Combinatorial Computing; Journal of Knot Theory Ramifications; Journal of Geometry and Physics; Journal of Graph Theory; Journal of Morphology; Journal of Pure and Applied Algebra; Journal of Statistical Computation and Simulation; Journal of Structured Finance; JP Journal of Algebra and Number Theory and Applications; Mathematical and Computer Modeling; Mathematics of Computation; Morehead Electronic Journal of Applicable Mathematics; Networks; New York Journal of Mathematics; Pacific Journal of Mathematics; Rose-Hulman Undergraduate Mathematics Journal; SIAM Journal on Discrete Mathematics; SIAM Undergraduate Research Online; Statistics and Probability Letters; The Rocky Mountain Journal of Mathematics; and Vector.